# SDR SWAA2018111326689

- Difficulty date: October 19, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 63,987 hours, 37,451 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2512
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE UPPER PANEL ABOVE PYLON AFT TIP TRANSVERSE WEB CRACKED ON OUTBOARD UPPER FLANGE.  R&R TRANSVERSE WEB IAW SRM & DWG.
